Search Results

Filter
  • 1-7 of  7 results for ""Panaretos, Dimitris""

Your Filters

Reset filters
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Repeatability of dietary patterns extracted through multivariate statistical methods: a literature review in methodological issues.

  • Source: International Journal of Food Sciences & Nutrition. Jun2017, Vol. 68 Issue 4, p385-391. 7p. 1 Chart.

Record details

×
  • 1-7 of  7 results for ""Panaretos, Dimitris""